Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Mediate Cardinals

Dorothy Wrinch
American Journal of Mathematics
Vol. 45, No. 2 (Apr., 1923), pp. 87-92
DOI: 10.2307/2370490
Stable URL: http://www.jstor.org/stable/2370490
Page Count: 6
  • Read Online (Free)
  • Download ($24.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
On Mediate Cardinals
Preview not available

Page Thumbnails

  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88
  • Thumbnail: Page 
89
    89
  • Thumbnail: Page 
90
    90
  • Thumbnail: Page 
91
    91
  • Thumbnail: Page 
92
    92